Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 332, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2007, 4:16 PM EDT for Emanuel County, Montgomery County, Toombs County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2007, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 11, 2007, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1500 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 112016
SVRFFC
GAC107-209-279-112045-
/O.NEW.KFFC.SV.W.0332.070811T2016Z-070811T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT AUG 11 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
SOUTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
NORTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 445 PM EDT
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
NORMANTOWN...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
PARK.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3243 8237 3224 8259 3221 8220 3235 8225
3243 8219
$$2 follow-up statements
000
WWUS52 KFFC 112031
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SAT AUG 11 2007
GAC107-209-279-112045-
/O.CON.KFFC.SV.W.0332.000000T0000Z-070811T2045Z/
TOOMBS GA-MONTGOMERY GA-EMANUEL GA-
430 PM EDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN EMANUEL...NORTHEASTERN MONTGOMERY AND NORTHERN TOOMBS
COUNTIES...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
NORMANTOWN...MOVING EAST AT 25 MPH. THIS STORM PRODUCED PENNY-SIZED
HAIL SOUTHWEST OF SOPERTON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
PARK...LYONS...AND VIDALIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3243 8237 3224 8259 3221 8220 3235 8225
3243 8219
$$000
WWUS52 KFFC 112046
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT SAT AUG 11 2007
GAC107-209-279-112055-
/O.EXP.KFFC.SV.W.0332.000000T0000Z-070811T2045Z/
TOOMBS GA-MONTGOMERY GA-EMANUEL GA-
445 PM EDT SAT AUG 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EMANUEL...
NORTHEASTERN MONTGOMERY AND NORTHERN TOOMBS COUNTIES EXPIRES AT 445
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. HOWEVER...FREQUENT LIGHTNING...VERY HEAVY RAIN AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED ACROSS SOUTHERN EMANUEL AND TOOMBS
COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3243 8237 3224 8259 3221 8220 3235 8225
3243 8219
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:35 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 11, 3:35 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EDT SAT AUG 11 2007 .SHORT TERM /TONIGHT THROUGH MONDAY/... OLD FRONT OR SURFACE TROUGH ACROSS CENTRAL GA WITH STORMS DEVELOPING ALONG AND S OF BOUNDARY. CONVECTIVE ACTIVITY WILL DIMINISH WITH LOSS OF DAY TIME HEATING THIS EVENING. SURFACE TROUGH OVER S CENTRAL GA OR SO FOR SUNDAY WITH WEAK EAST SURFACE FLOW IN PLACE. COULD BE JUST ENOUGH MOISTURE AND INSTABILITY IN PLACE ALONG WITH A WEAK SHORT WAVE FOR THUNDERSTORMS SO HAVE INCLUDED SLIGHT CHANCE POPS ACROSS THE AREA FOR THE AFTERNOON AND EVENING. SURFACE THERMAL TROUGH DEEPENS ACROSS CENTRAL GA MONDAY WITH MAYBE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED THUNDERSTORMS FOR THE AFTERNOON AND EVENING. TEMPERATURES NOT AS WARM FOR SUNDAY WITH ONLY PATCHY HEAT INDICES GETTING TO 105 DEGREES OVER CENTRAL GA...SO NO HEAT ADVISORY EXPECTED AT THIS TIME. TEMPERATURES WARM SOME FOR MONDAY AS SURFACE FLOW BECOMES NNW. HEAT INDICES INCREASING IN THE 105-110 DEGREE RANGE FOR CENTRAL AND PARTS OF N GA. .LONG TERM /TUESDAY THROUGH SATURDAY/... PRETTY DRY AIRMASS IN PLACE FOR TUESDAY SO NO PRECIP EXPECTED FOR NOW. HEAT INDICES OF 105-110 CAN BE EXPECTED FOR SOME AREAS. RIDGE ALOFT BEGINS TO BUILD OVER AREA WEDNESDAY WITH SURFACE FLOW GENERALLY S. WILL NEED TO WATCH CENTRAL GA FOR POSSIBLE THUNDERSTORMS. HEAT INDICES WILL BE A CONCERN FOR SOME AREAS. RIDGE CONTINUES TO BUILD OVER AREA THROUGH SATURDAY WITH A GENERAL SW SURFACE FLOW IN PLACE. THIS WILL KEEP HIGH TEMPERATURES IN THE 90S FOR MOST AREAS WITH ONLY SMALL CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 76 96 71 100 72 / 10 20 20 10 10 ATLANTA 78 94 75 99 74 / 10 20 20 10 10 BLAIRSVILLE 67 89 68 93 67 / 5 20 20 10 10 CARTERSVILLE 70 95 70 97 67 / 10 20 20 10 10 COLUMBUS 77 99 77 100 76 / 10 20 20 20 20 GAINESVILLE 75 92 72 97 72 / 10 20 20 10 10 MACON 76 98 72 101 72 / 10 20 20 20 20 ROME 68 96 68 100 67 / 10 20 20 10 10 PEACHTREE CITY 71 95 69 98 66 / 10 20 20 10 10 VIDALIA 79 95 74 97 77 / 20 20 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DEKALB...DOOLY...DOUGLAS...FAYETTE... FLOYD...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...MACON...MADISON... MARION...MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WILKES...WILKINSON. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON... LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN... WHEELER...WILCOX. && BDL
Hazardous weather outlook, Aug 11, 6:25 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 AM EDT SAT AUG 11 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 625 AM EDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS SOUTHERN PORTIONS OF CENTRAL GEORGIA. DANGEROUS HEAT INDEX READINGS EXPECTED AGAIN THIS AFTERNOON. .SYNOPSIS... A LARGE SUBTROPICAL RIDGE OF HIGH PRESSURE WILL RETREAT SLOWLY WEST TOWARD THE SOUTHERN PLAINS THROUGH SUNDAY. A WEAK SURFACE TROUGH WILL REMAIN NEARLY STATIONARY ACROSS SOUTH GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD- TO-GROUND LIGHTNING. THUNDERSTORMS SHOULD BE CONFINED TO AREAS ALONG AND SOUTH OF FORT BENNING...TO WARNER ROBINS...TO DUBLIN...MAINLY AFTER 2 PM EDT. EXCESSIVE HEAT WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...OUTSIDE OF THE MOUNTAINS...THIS AFTERNOON AND EVENING. HEAT INDICES ARE EXPECTED TO RISE INTO THE 105 TO 110 RANGE ACROSS MUCH OF CENTRAL AND NORTH GEORGIA AGAIN THIS AFTERNOON...WITH HEAT INDICES IN EXCESS OF 110 DEGREES ACROSS PARTS OF MIDDLE GEORGIA...WHERE DEWPOINTS WILL REMAIN IN THE 70S. .DISCUSSION... A LARGE SUBTROPICAL RIDGE...RESPONSIBLE FOR THE ONGOING HEAT WAVE...WILL SLOWLY RETROGRADE WEST THROUGH SUNDAY. SLIGHTLY BETTER NORTHERLY FLOW ALOFT WILL ALLOW FOR SOME VERY MINOR COOLING. A WEAK SURFACE TROUGH WILL REMAIN NEARLY STATIONARY ACROSS THE SOUTHERN PORTIONS OF CENTRAL GEORGIA. OVERALL...DESPITE THE EXTREME HEAT...CONVECTIVE PARAMETERS ARE UNFAVORABLE FOR THUNDERSTORMS THANKS TO VERY WARM AIR ALOFT AND GENERAL SUBSIDENCE FROM THE UPPER RIDGE. THE EXCEPTION WILL BE NEAR THE WEAK SURFACE BOUNDARY IN CENTRAL AND SOUTH GEORGIA..WHERE ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY DURING THE AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP WILL BE EFFICIENT CLOUD- TO-GROUND LIGHTNING PRODUCERS. DEWPOINTS IN THE 70S AND HIGH TEMPERATURES OF 100 TO 105 IN CENTRAL GEORGIA WILL LEAD TO DANGEROUS HEAT AGAIN TODAY...WHERE HEAT INDEX READINGS MAY APPROACH 115 DURING THE AFTERNOON. OVER NORTHERN GEORGIA..DEWPOINTS WILL BE LOWER...MOSTLY IN THE MID TO UPPER 60S...BUT WITH TEMPERATURES NEAR 100 AGAIN THIS AFTERNOON...HEAT INDEX READINGS WILL STILL RISE TO 105 OR BETTER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN CENTRAL GEORGIA SUNDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN ALL AREAS THURSDAY THROUGH FRIDAY. IN ADDITION...VERY WARM CONDITIONS ARE EXPECTED THROUGH THE PERIOD...BUT EXTREME HEAT IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 19
In the hours before
Special weather statement, Aug 11, 2:44 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT SAT AUG 11 2007 GAZ086-111915- 244 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 315 PM EDT... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANOOCHEE AND GARFIELD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 11, 3:10 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT SAT AUG 11 2007 GAZ085-112000- 310 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN JOHNSON COUNTY UNTIL 400 PM EDT... AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WRIGHTSVILLE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JOHNSON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONAVAN...WRIGHTSVILLE...MEEKS AND KITE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 11, 3:40 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT SAT AUG 11 2007 GAZ098-111-112-112030- 340 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NOTERHN WHEELER...NORTHERN MONTGOMERY AND SOUTHERN TREUTLEN COUNTIES UNTIL 430 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LOTHAIR...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTHERN WHEELER...NORTHERN MONTGOMERY AND SOUTHERN TREUTLEN COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOTHAIR AND TARRYTOWN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Aug 11, 4:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 N SOPERTON 32.42N 82.59W
08/11/2007 TREUTLEN GA PUBLIC
LARGE LIMB DOWN.
&&
SNELSONSpecial weather statement, Aug 11, 4:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT SAT AUG 11 2007 GAZ110-112045- 408 PM EDT SAT AUG 11 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH IN TELFAIR COUNTY UNTIL 445 PM EDT... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCOTLAND...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WORKMORE...MCRAE...SCOTLAND AND TOWNS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:38 AM EDT | Excessive Heat Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 16 hr |
| Aug 11, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 45 min |
| Aug 11, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.